It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 5 of 5 for yasmin palpitations. (0.001 seconds)


... I am new to the board & am excited to be a part of this discussion !! I too have been having major chest pain issues for almost 2 months now. I started yasmin (much to my dismay!) about 6 months ago. I haven't taken any b.c. since I was about 19, I am now 30, I started because my periods were absolutely unbearable anymore, intense cramping, heavy flow & in incapable of... (8 replies)
... Hi, I am on my second month of Yasmin, and i am having some pretty painful chest pains and maybe heart palpitations. I think its been getting steadily worse...i am not sure if it is due to Yasmin, or something else..has anyone had this experience? (8 replies)
... I have a theory that YASMIN triggers Lupus symptoms. ... (8 replies)

... Hi Laur-- Just wondering if you developed the lupus after the yasmin. I got lupus after taking a big dosage of YASMIN (8 replies)
... I was on Yasmin for two months, my acne cleared slightly but I gained 10 lbs which is unacceptable to me. I just stopped taking yasmin and am on 50mg of sipro. So not sure if it's working yet. I have had slight headaches and a few palpitations. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 05:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!